Geometric constructibility of polygons lying on a circular arc

Delbrin, Ahmed, Czédli, Gábor, Horváth, Eszter K.: Geometric constructibility of polygons lying on a circular arc.
MEDITERRANEAN JOURNAL OF MATHEMATICS, 1 (3). Paper 133.-14 p.. ISSN 1660-5446 (2018)

[img]
Preview
Text
ahmed-czedli-horvath_geometric-constructibility-of-polygons-lying-on-a-circular-arc.pdf - Accepted Version

Download (194kB) | Preview
Item Type: Article
Journal or Publication Title: MEDITERRANEAN JOURNAL OF MATHEMATICS
Date: 2018
Volume: 1
Number: 3
Page Range: Paper 133.-14 p.
ISSN: 1660-5446
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3381878
DOI id: https://doi.org/10.1007/s00009-018-1166-0
Date Deposited: 2019. Jan. 25. 15:34
Last Modified: 2019. Dec. 31. 06:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14539

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year